# SDR SWIA202266212

- Difficulty date: July 19, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 44,645 hours, 29,158 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 952061 : CAPTAINS SIDE WINDOW CRACKED ALL THE WAY ACROSS   (FLIGHT #3099 FILED CLOSED)   REMOVED AND REPLACED CAPTAIN SIDE WINDOW IAW TASK CARD 56-220-1000-SKY SEE CP 25191983 FOR LEAK CHECK.   / SIDE WINDOW TEMPERATURE CONTROLLER OPS CHECK GOOD AT THIS TIME.
